# SDR A6WA201441590

- Difficulty date: May 25, 2014
- Submitted: May 27, 2014
- Operation: Air carrier
- Aircraft: N406AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7402
- Aircraft time: 33,822 hours, 31,350 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LBL 27 FLOORBEAM CAP CORRODED AROUND NUTPLATE HOLES, FS 574 TO 621.  R & R FLOORBEAM CAP WITH SERVICEABLE SECTION IAW SRM 51-40-11 & 51-42-21.
